ITEM METADATA RECORD
Title: On a conjecture of Wilf
Authors: De Wannemacker, Stefan ×
Laffey, Thomas
Osburn, Robert #
Issue Date: Oct-2007
Publisher: Academic press inc elsevier science
Series Title: Journal of combinatorial theory series a vol:114 issue:7 pages:1332-1349
Abstract: Let it and k be natural numbers and let S(n, k) denote the Stirling numbers of the second kind. It is a conjecture of Wilf that the alternating sum
URI: 
ISSN: 0097-3165
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Computer Science, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science